# SDR DL72W971378

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Engine: Pwa JT8D15A
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 1 Engine
- Component: 731753
- Stage of operation: TX
- Nature of condition: B, H
- Precautionary procedure: F

## Discrepancy

ON FINAL APPROACH NR 1 ENG DRIVEN GEN FAILED.  AFTER LANDING NR 1 ENG FIRE WARNING ILLUMINATED AND BELL CAME ON.  FIRE HANDLE WAS PULLED AND BOTH BOTTLES DISCHARGED.  AFTER OPENING COWLING FOUND THE CSD AND GEN TO BE THE SOURCE OF IGNITION.  REPLACED CSD AND GENERATOR, OPERATIONAL CHECK NORMAL.
